# SDR DL72S971719

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 MIDFLAP LOWER AFT CHORD ANGLE WAS FOUND CRACKED AT 3 LOCATIONS DURING SHOP INSPECTION, 19, 35, AND 56 FROM IB END OF FLAP.  ALL THREE LOCATIONS WERE REPAIRED PER 727 MM 57-52-0 BY INSTALLING A DOUBLER PER THE INSTRUCTIONS AFTER STOP DRILLING CRACKS.
